Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/7465
Title: Local cohomology with supports in the non-free locus
Authors: Marcelo Vega, Agustín
Muñoz Masqué, Jaime
Rodríguez Mielgo, César 
UNESCO Clasification: 12 Matemáticas
Keywords: Ideal module
Local cohomology
Non-free locus
Projective dimension
Reflexive module
Issue Date: 2010
Journal: Algebra Colloquium 
Abstract: The groups of local cohomology with supports in the non-free locus of a module are used in order to obtain three classifications and one characterization of four classes of modules.
URI: http://hdl.handle.net/10553/7465
ISSN: 1005-3867
DOI: 10.1142/S1005386710000404
Source: Algebra Colloquium [ISSN: 1005-3867], v. 17(3), p. 425-430
Rights: by-nc-nd
Appears in Collections:Artículos
Thumbnail
Adobe PDF (180,1 kB)
Show full item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.